MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported 4241 (2000 only) hybrid arm y-axis home detection failure on the aia-2000 analyzer.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delayed reporting of patient samples for alpha-fetoprotein (afp) and beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and was able to confirm the reported error by reviewing the error log.The fse powered off and on the analyzer and found the hybrid arm binding in y axis at incubator out position.The fse cleaned and lubricated the y axis slide, roller bearings and rotor bearings.The fse also checked alignments for cup incubator and ran cup transfer evaluation macro.The fse validated the analyzer by running quality control with results within acceptable range.The aia-2000 analyzer is functioning as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial number 80267103.There were no similar complaints identified during the searched period.The aia-2000 operator's manual under appendix 4: error messages states the following: [4241] hybrid arm y-axis home detection failure cause : the home sensor failed to activate after the hybrid arm y-axis moved toward the home position.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.The most probable cause of the reported event was due to a lubrication problem on the hybrid arm assembly.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key18298656
Report Number3004529019-2023-00479
Device Sequence Number5723597
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown